Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Shortness of breath after quitting smoking. X-ray showing Bronchitis. Not responding to medication. Why?

hello.. 18 year old guy...I quit smoking about 3 months ago.. I was just fine a couple weeks later I felt shortness of breath.. I whent to the hospital they took chest x-rays..said I have bronchitis .. I ve been taking the medicine but it dosent seem to be working.. now I ve been getting cold shivers down my spine , still feel like I got to take deep breaths nd just don t seem to get the last bit of air.. hands and feet get cold. Sometime things seem unreal..if anyone could please help me.just don t know where to turn anymore..
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems that you have a severe infection and hence not getting better.
Get a chest xray to see if u have had any pneumonia.
Also a spirometry is a must to differentiate it from any asthma exacerbation.
Sometimes a variable kind of Interstitial lung disease occurs in smokers and is known as DIP/RBILD again that has features and symptoms like bronchitis but the treatment is different.
See a chest physician
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor